# SDR UF6A990765

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: JD55420140000
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE BOTTOM RUDDER HINGE, UPPER SIDE OF THE BEARING HOUSING PLATE IS CRACKED ON RIGHT SIDE.  MAINTENANCE REPAIRED HINGE.  ALL WORK WAS DONE IAW ENGINEERING ORDER NR 99-131.  (M)
